Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Delayed periods, taking Regestrone, negative pregnancy test. Prescribed Susten. Correct medication?

my doctor suggested me to take susten200 but i am confused that is it right or wrong. my periods are irregular my last period date was 24.7.2012 but this month my periods haven t started. i have habbit of using regestrone tablets every month . on 25.8.12 i have done pregnancy test result was negative so yesterday i went to doctor she suggested me to take susten200. so please give me solution
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
In the current scenario, you need to have a trans-vaginal sonogram along with an estimation of the serum beta-hCG titres to definitely confirm/exclude pregnancy. Since you have the history of getting induced periods regularly, it is unlikely that you may have conceived since ovulation cannot be established with such an irregular menstrual pattern. Susten can be safely used and you may see a withdrawal bleed 3-7 days after completion of the treatment if you are not pregnant. Hope this helps.
Answered: Mon, 13 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor